کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
1155825 | 958774 | 2011 | 19 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Harnack inequalities for functional SDEs with multiplicative noise and applications
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
By constructing a new coupling, the log-Harnack inequality is established for the functional solution of a delay stochastic differential equation with multiplicative noise. As applications, the strong Feller property and heat kernel estimates w.r.t. quasi-invariant probability measures are derived for the associated transition semigroup of the solution. The dimension-free Harnack inequality in the sense of Wang (1997) [14] is also investigated.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Stochastic Processes and their Applications - Volume 121, Issue 11, November 2011, Pages 2692–2710
Journal: Stochastic Processes and their Applications - Volume 121, Issue 11, November 2011, Pages 2692–2710
نویسندگان
Feng-Yu Wang, Chenggui Yuan,